As an Amazon Associate I earn from qualifying purchases.
24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.
These allergy pills provide up to 24 hours of temporary relief. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec.


Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat.
Protect you and your family with a convenient and easy to use OTC allergy medication. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day.


Compare to the active ingredient of Zyrtec. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief.



Prescription strength allergy medication: Cetirizine Hydrochloride provides effective relief from indoor and outdoor allergies.
1. Amazon Basic Care
#ad
10 mg, Antihistamine, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, 300 Count
#adAmazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
More information #ad
Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.22 Pounds |
Width | 2.03 Inches |
Part Number | 1 |
More information #ad
2. Good Sense
#ad
365 Count, Antihistamine, Cetirizine Hydrochloride Tablets, GoodSense All Day Allergy, 10 mg
#adGood Sense #ad - Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.
More information #ad
Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. These allergy pills provide up to 24 hours of temporary relief. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.25 inches |
Length | 2.03 inches |
Weight | 0.22 pounds |
Width | 2 inches |
Part Number | 301139458886 |
Model | CSAVBLK;ASD;LF |
More information #ad
3. Berkley & Jensen
#ad
365 Count, Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets
#adBerkley & Jensen #ad - Relief of sneezing, runny nose, itchy, watery eyes and more. Allergy Relief. Compare to active ingredients in Zyrtec. 365ct club Size Bottle.More information #ad
Brand | Berkley & Jensen #ad |
Manufacturer | berkley & jensen #ad |
Part Number | 70786590 |
More information #ad
4. ValuMeds
#ad
Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen
#adValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, watery eyes, itchy, a scratchy nose and throat, and other allergy symptoms.Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
More information #ad
Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.Brand | ValuMeds #ad |
Manufacturer | Granules #ad |
Part Number | shoepads6 |
More information #ad
5. GENCARE GENERIC HEALTHCARE
#ad
Cetirizine HCL 10 mg 200 Count | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec, GenCare
#adGENCARE GENERIC HEALTHCARE #ad - Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Compare to the active ingredient found in Zyrtec over the counter medication. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand.Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat.
More information #ad
Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, dust, pollen, pet dander and seasonal allergies. Each pill is small and easy to swallow for adults and children ages 6 and up. Protect you and your family with a convenient and easy to use OTC allergy medication. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day.
Brand | GENCARE GENERIC HEALTHCARE #ad |
Manufacturer | GenCare #ad |
Part Number | EB-003 |
More information #ad
6. HealthA2Z
#ad
250 Tablets, Cetirizine HCL 10mg, HealthA2Z Allergy Relief, All Day Allergy, Compare to Zyrtec® Active Ingredient.
#adHealthA2Z #ad - Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours.More information #ad
Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. A 5 mg allergy relief product may be appropriate for less severe symptoms. Compare to Zyrtec active ingredient.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 3.75 Inches |
Length | 2 Inches |
Width | 2 Inches |
Part Number | FPA017 |
More information #ad
7. Amazon Basic Care
#ad
10 mg, Amazon Basic Care All Day Allergy, 365 Count, Cetirizine Hydrochloride Tablets, Antihistamine
#adAmazon Basic Care #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.Compare to the active ingredient of Zyrtec. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
More information #ad
Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.22 Pounds |
Width | 2.03 Inches |
More information #ad
8. Pack Pharmaceuticals
#ad
Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets per Bottle Pack of 2 Total 200 Tablets
#adPack Pharmaceuticals #ad - Date 01/2017. Compare to Zyrtec active ingredient. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Exp. Begins to work in as little as 1 hour and provides effective 24-hour relief. 24 hour relief of sneezing, itchy, Runny Nose, Watery Eyes, Itchy Throat or Nose.More information #ad
Brand | Pack Pharmaceuticals #ad |
Manufacturer | PACK PHARMACEUTICALS #ad |
Height | 3 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4 Inches |
Part Number | 16571040210 |
More information #ad
9. Zyrtec
#ad
Allergy Bulk Savings, Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets, 100 Ct.
#adZyrtec #ad - Item package dimension:100 " l x1. 0 " w x12. 0 " h. Product type:Health Personal Care. Item package Weight:3. 0 ounces. Country of Origin: United States.More information #ad
Brand | Zyrtec #ad |
Manufacturer | Zyrtec #ad |
Part Number | 351889 |
Model | 351889 |
More information #ad
10. HealthCareAisle
#ad
HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets, USP | 24 Hour Allergy Relief | 10 mg | 90 Count
#adHealthCareAisle #ad - Comparable to the national brand: Contains the same active ingredient as Zyrtec Tablets. Our cetirizine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat.Prescription strength allergy medication: Cetirizine Hydrochloride provides effective relief from indoor and outdoor allergies.
More information #ad
All-day allergy relief: Cetirizine tablets provide 24 hours of allergy relief. Take one tablet once daily to relieve allergy symptoms for up to 24 hours; do not take more than one 10 mg tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.Brand | HealthCareAisle #ad |
Manufacturer | Dr. Reddy's Laboratories, Inc. #ad |
Height | 4.63 Inches |
Length | 4.3 Inches |
Weight | 0.11 Pounds |
Width | 1.63 Inches |
More information #ad